# SDR TAMF20100053S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Bent
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND NOSE RADOME 7 O'CLOCK, 10 O'CLOCK, 12 O'CLOCK AND 1 O'CLOCK FRAME HAS BEND.  REPAIR WAS ACCOMPLISHED IAW EWO 767-53-109 AND SR 1-1660613312.
